RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. RAN. Ser. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Izv. Akad. Nauk SSSR Ser. Mat., 1991, Volume 55, Issue 6, Pages 1139–1155 (Mi izv967)  

This article is cited in 3 scientific papers (total in 3 papers)

Multidimensional tauberian comparison theorems for holomorphic functions of bounded argument

Yu. N. Drozhzhinov, B. I. Zavialov


Abstract: Complex-valued admissible and completely admissible functions on a cone are considered. It is proved that holomorphic functions having nonnegative real part (bounded argument) are admissible. These functions are used as comparison functions in multidimensional Tauberian theorems for generalized functions.

Full text: PDF file (2767 kB)
References: PDF file   HTML file

English version:
Mathematics of the USSR-Izvestiya, 1992, 39:3, 1097–1112

Bibliographic databases:

Document Type: Article
UDC: 517.53+539
MSC: Primary 46F99, 40E05; Secondary 46F12
Received: 22.01.1991

Citation: Yu. N. Drozhzhinov, B. I. Zavialov, “Multidimensional tauberian comparison theorems for holomorphic functions of bounded argument”, Izv. Akad. Nauk SSSR Ser. Mat., 55:6 (1991), 1139–1155; Math. USSR-Izv., 39:3 (1992), 1097–1112

Citation in format AMSBIB
\Bibitem{DroZav91}
\by Yu.~N.~Drozhzhinov, B.~I.~Zavialov
\paper Multidimensional tauberian comparison theorems for holomorphic functions of bounded argument
\jour Izv. Akad. Nauk SSSR Ser. Mat.
\yr 1991
\vol 55
\issue 6
\pages 1139--1155
\mathnet{http://mi.mathnet.ru/izv967}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1152207}
\zmath{https://zbmath.org/?q=an:0778.46031|0766.46031}
\adsnasa{http://adsabs.harvard.edu/cgi-bin/bib_query?1992IzMat..39.1097D}
\transl
\jour Math. USSR-Izv.
\yr 1992
\vol 39
\issue 3
\pages 1097--1112
\crossref{https://doi.org/10.1070/IM1992v039n03ABEH002239}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1992KH78700001}


Linking options:
  • http://mi.mathnet.ru/eng/izv967
  • http://mi.mathnet.ru/eng/izv/v55/i6/p1139

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Yu. N. Drozhzhinov, B. I. Zavialov, “Comparison Tauberian theorems and hyperbolic operators with constant coefficients”, Ufa Math. J., 7:3 (2015), 47–53  mathnet  crossref  mathscinet  isi  elib
    2. A. L. Yakymiv, “A Tauberian theorem for multiple power series”, Sb. Math., 207:2 (2016), 286–313  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib  elib
    3. Yu. N. Drozhzhinov, “Multidimensional Tauberian theorems for generalized functions”, Russian Math. Surveys, 71:6 (2016), 1081–1134  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib
  • Известия Академии наук СССР. Серия математическая Izvestiya: Mathematics
    Number of views:
    This page:250
    Full text:44
    References:31
    First page:3

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019